Discussions By Condition: I cannot get a diagnosis.

sunken eyes by dextromethorphan?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • December 18, 2007
  • 11:59 AM


My eyes were normal before I got high on dextromethorphan. I notices my eyes sinking in (at least my eyes looked horribly wrong) when i was under the influence. I thought they would get back normal but after 3 months they are still sunken in and i have awful eyes. there are tiny gaps in the eye corners. please help me i am greatly distressed. i did dxm for maybe 7 times after that incident and 1 or 2 times i observed my eyes sinking in than usual when under the influence. but what my problem really is that my eyes wont get normal again.

pleas help! is a surgery required or is there some medication or exercise?

- distressed p

Reply Flag this Discussion

1 Replies:

  • well, if you are a drug user do you inhale cocaine? b/c if you have been doing that it would definitley make your eyes appear like they are sinking back. but tripping on dxm shouldnt cause any problems with the exterior of your eyes, unless you sniffed powdered dxm, then that may cause some problems. im a recovered addict of many drugs and mainly coke, ecstacy, and other hard substances such as crack and meth will cause this. if you havent done these then maybe you just need a better sleep pattern, and join NA. if you stop using your body will, or should recover itself, mine did, and i was pretty fu**** up.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?